# SDR CALA2020040600790

- Difficulty date: April 4, 2020
- Submitted: April 6, 2020
- Operation: Air carrier
- Aircraft: N13110
- Make and model: Boeing 757224
- Aircraft serial: 27300
- Aircraft time: 97,135 hours, 23,277 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 143N3650
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND DENT ON FUSELAGE ABOUT 3FT AFT OF L2 DOOR STA. 750 BETWEEN STR. 15L AND 14L DENT MEASURES TO BE W= 1.7 L=1.3 D= 0.67 REVISED DMG DIMENSIONS ARE L:4.5", W:4.0", D:0.112 DENT WITH GOU GE. ACCOMPISHED UT INSP TO DETERMINE SKIN THKNESS AFTER BLENDING TO BE AT 0.106". ACP''D HFEC INSPECTION AFTER BLENDING PER PT6 5 1-00-19. NO DEFECTS NOTED. REF ECRA5330-06480 REV A. AREA BLENDED REF SRM53-00-01 AD 1 DETAIL II. COMPLIED WITH ECRA 5330-06480 PART 1 INTERIM REPAIR. AREA MUST BE INSPECTED PER ECRA 5330-06480 PART 2 AT INTERVALS NOT TO EXCEED 30 DAYS OR 100 FLIGHT CYCLES WHICHEVER OCCURS FIRST AND A PERMINENT REPAIR PER PART 3 ON OR BEFORE 12/31/19. ACCOMPLISH HFEC INSPECTION FOR CRACKS IN THE AREA OF THE DENT IN 30 DAYS (D) OR 100 FLIGHT CYCLES (FC) WHICHEVER COMES FIRST. ACCOMPLISH PERMANENT REPAIR NO LATER THAN 31DEC19. TOMC-APPROVAL FROM SC1ELBYC COMMENT ALL WORK PERFORMED AND INSPECTED QC REVIEWED. QC REVIEWED. RECORDS UPDATE PERFORMED HFEC ON FUSELAGE AT DENT LOCATION AS PER EC/RA 5330-06480 PART 2 INSPECTION REQUIREMENTS. NO PROGRESSION NOTED 5330-06480 PART 2 INSPECTION REQUIREMENTS. NO PROGRESSION NOTED PERFORMED HFEC ON FUSELAGE AT DENT LOCATION AS PER EC/RA PERFORMED HFEC INSPECTION PER B757 NTM PART 6-51-00-19 ON FUSELAGE DENT LOCATION AS NOTED IN EC/RA 5330-06480 REV A PART 2 INSPECTION REQUIREMENTS. NO CRACKS INDICATIONS NOTED. DIP REMAINS. PERFORMED HFEC INSPECTION PER B757 NTM PART 6-51-00
